It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 36Showing 1 - 20 of 719 for accutane redness. (0.008 seconds)


Accutane redness!
Jul 22, 2005
... hey accutane users....just a lil question...does your face get a shade darker or redder while on accutane? ... (0 replies)
Accutane Redness
Jun 4, 2005
... I went out last night and had only ONE beer and felt A LOT more buzzed then i ever had with one beer. So i guess your right.. I shouldnt drink! But no hangover... Quick off the wall question, i'm on my first month of accutane and might quit my job (they stress me out too much!) does anyone know what the hell COBRA is and how it works? I know it lets you keep your... (3 replies)
Accutane Redness
Jun 3, 2005
... I haven't been on accutane, but I can sympathize with the low concentration at work. I'm a college student who works 20 hours a week also. Stay away from coffee and soda, it'll make you feel worse. Try green tea (there's a kind called macheta I think?). It's super good for you, the little caffine in it is absorbed by your body slower than coffee's caffine so it lasts 8... (3 replies)

Accutane Redness
Jun 2, 2005
... Im on week two of accutane and my skin is really red. I have always used sun block and avoid the sun pretty much everyday. I'm not sure what could cause the redness... ... (3 replies)
... All I've ever wanted was an even skin tone. It's always been the redness that's bothered me. As far as I'm concerned, when I look in the mirror, it still looks like I have acne. ... (92 replies)
Accutane redness
May 9, 2003
... get rid of the redness from accutane? ... (4 replies)
Accutane redness
Feb 22, 2003
... Are there any products or has anyone got any advice to calm the redness I'm getting from accutane? ... (2 replies)
... OK so I've been off accutane for about 3 months now but there is stil redness underneath my bottom lip and it really looks bad. Anyone know anything i can do to make my skin look normal again? ... (0 replies)
... month accutane treatment, and my cheeks were kind of red too, but it has subsided since. Take care. ... (3 replies)
... def, dont worry i dont think ts permenant. Im not on accutane but i might go on it so i haved asked alot of people about it and that was one question i asked. ... (3 replies)
... Hi Derfster. I experienced the same thing while on accutane 3 years ago. You will not like this but I'm being honest..the redness never went away. It just morphed into a diagnosis of "rosacea". ... (3 replies)
... hey there everyone......i've been on accutane for 2 months and everythings been going smoothly so far i.e not a breakout since and my skin feels much smoother. ... (3 replies)
Accutane...redness
May 10, 2001
... it may be simple irritation. Accutane alone can cause this, and what you put on your skin can also. Which products do you use? ... (3 replies)
Accutane...redness
May 10, 2001
... access the search engine "Excite" and search for "Dr. Stoll Accutane acne." Once at Stoll's site, hit the "archives" link. ... (3 replies)
... Im really sorry you were made to feel that way. No one deserves to feel that way; however, I have to agree with her. The effects you had on your eyes caused by the drug have been known to be permanent. Im not sure about you, but I wouldnt take any chances with my eyes. If she were to give you what you wanted, and you had permanent eye problems, she would be liable. Thats not... (3 replies)
... Popping in to update that I am still off Accutane and managing well. ... (22 replies)
Accutane and PIH
Jul 23, 2013
... as i am afraid of the redness. you see, unlike most people my skin while on accutane does not flake off or dry off EVEN when i am on retin a! it puzzles me.... ... (1 replies)
... i took accutane back in 1996, way before accutane started being linked to mood changes. ... (21 replies)
... figured this is where I picked it up. I tried half a dozen percribed creams for yeast infections, even monistat on my back and chest which definetly brought the redness down but that's it. I tried dandruff shampoos on my skin such as "Nizoral" and "Selsun Blue" to try and kill the yeast but had no luck. ... (5 replies)
... While on accutane I remember my lips were really dry around the edges. Now my lips feel dry but the edge of my lips are just red and irritated. ... (5 replies)


Associated Tags: accutane, acne, yeast infection

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 36

All times are GMT -7. The time now is 04:29 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!